MAUDE Adverse Event Report: VOLCANO CORPORATION OMNIWIRE PRESSURE GUIDE WIRE; WIRE, GUIDE, CATHETER

VOLCANO CORPORATION OMNIWIRE PRESSURE GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number 89185
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an omniwire was used in a therapeutic coronary procedure, in a severely tortuous and slightly calcified lad.After the omniwire was delivered to the lesion, a dissection was noted in the mid lad.However, a stent was used successfully to treat the dissection.This adverse event is being submitted because a dissection occurred, requiring additional intervention.There was no alleged malfunction with the omniwire.
 
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.Blocks a2 & a3b: date of birth and gender not available from facility.Block c: not applicable for this device.Block d4: serial # not available from facility.Blocks d6 & d7: not applicable for this device.Block g2: study name: define gps.Block h3: the omniwire was not returned to the manufacturer for evaluation, thus no returned product investigation was performed.Block h6: per the ifu, dissection is listed as a possible adverse effect of the procedure.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
OMNIWIRE PRESSURE GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone &business park
b37
alajuela
CS  
Manufacturer Contact
ayse kharodawala
3721 valley centre drive #500
san diego, CA 92130
858720-4063
MDR Report Key21552794
Report Number3008363989-2025-00029
Device Sequence Number4474872
Product Code DQX
UDI-Device Identifier00845225003043
UDI-Public(01)00845225003043(11)241128(17)271128(10)0303352214
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192886
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number89185
Device Catalogue Number89185
Device Lot Number0303352214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Initial Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC: EBU 3.5 LAUNCHER, SIZE UNK.; PHILIPS: INTRASIGHT CONSOLE.; TERUMO: 0.014", RUNTHROUGH GUIDE WIRE.; TERUMO: 6F, INTRODUCER SHEATH.
Outcome Attributed to Adverse Event Life Threatening;
Patient Age62 YR
Patient SexMale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceWhite